# SDR HALA2018091200419

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 60,321 hours, 11,234 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

POSSIBLE FUEL QTY INDICATION MALFUNCTION. FUEL CONFIGURATION EICAS MESSAGE DISPLAYED.  FUEL DISAGREE PROG 2 ON FMC. AIR TURNBACK.    PERFORMED FIM 28-41 FAULT TREE 847, WITH NO FAULT FOUND. INSPECTED AND CLEANED LEFT BUSS CONNECTOR,  NO DEFECTS NOTED.  REMOVED PROCESSOR AND CHECKED CONNECTOR WITH NO DEFECTS, REINSTALLED PROCESSOR. SUMP FUEL TANKS WITH NO EVIDENCE OF WATER. PERFORMED ENGINE RUN, BITE PROCESSOR AND NO FAULTS FOUND. MOVED FUEL VIA TRANSFER VALVES AND ALL OPS  NORMAL. ALL OPS CHECK GOOD IAW AMM 28-41-00. OK FOR SERVICE.
